# SDR 2006FA0000081

- Difficulty date: January 8, 2006
- Submitted: January 25, 2006
- Operation: General aviation
- Aircraft: N9852T
- Make and model: Cessna 172A
- Aircraft serial: 47652
- Engine: Cont O300*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod
- Part number: 0543022
- Condition: Rusted
- Location: Lt Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROD END FAILED.  AIRCRAFT TURNED LT AND IMPACTED AN EMBANKMENT.  SMALL AMOUNT OF RUST ON ROD END AT THE THREADED AREA. (K)
